American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Vassili Nestoridis. Universal Laurent series on domains of infinite connectivity. Proc. Amer. Math. Soc. 142 (2014) 3139-3148.
Abstract, references, and article information   
View Article: PDF

[2] A. Mouze and V. Nestoridis. Universality and ultradifferentiable functions: Fekete's theorem. Proc. Amer. Math. Soc. 138 (2010) 3945-3955. MR 2679616.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1